# SDR USAA2009090292325

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170BG
- Part serial: MA13026
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - NR 7 SPOILER BOARD DELAMINATED ALONG LOWER SURFACE SEAL.  REPLACED NR 7 SPOILER BOARD IAW B737 AMM 27-61-11.
